# SDR UIEA2018031900432

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,169 hours, 22,318 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO NR 2 INOP. TS PER FIM 21-31 FT 810 BLOCK 1, NO FAULTS, BLOCK 21 SYSTEM OK. C/W AUTO CABIN PRESS CONT 2 BITE TEST PASS, REF MM 21-31-00.
